Quadratic quantum white noises and Lévy Laplacian

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

As a generalization of a quantum stochastic differential equation, a normal-ordered white noise differential equation involving quadratic quantum white noises are formulated on the basis of white noise theory. The solution is found in a Fock space singular to the original one. The classical process determined by the solution is unexpectedly related to a heat type equation associated with the Lévy Laplacian through Laplace transform.

Original languageEnglish
Pages (from-to)2437-2448
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Volume47
Issue number4
DOIs
Publication statusPublished - 2001 Aug 1
Externally publishedYes

Keywords

  • Lévy Laplacian
  • Normal-ordered white noise equation
  • Quadratic quantum white noise
  • White noise theory

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Quadratic quantum white noises and Lévy Laplacian'. Together they form a unique fingerprint.

  • Cite this